# SDR GUUA09220701

- Difficulty date: September 22, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 22,713 hours, 26,690 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR UNSAFE LIGHTS ILLUMINATED WITH LANDING GEAR IN THE UP POSITION.  REPLACED LANDING GEAR UPLOCK SWITCH. OPERATIONAL CHECK NORMAL.
